# SDR VNAA202109139995

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15404
- Aircraft time: 11,895 hours, 10,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004
- Condition: Cracked
- Location: Bs 277 Rbl9-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT SIDE FLIGHT COMPARTMENT FLOOR BEAM BETWEEN RBL9 TO RBL18 IS CRACKED ON FWD SIDE OF FS 280.00.
